Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Why does my voice change after masturbating ?

Hello, I have a problem with masturbation , whenever I amsturbate my voice immediately changes and go deeper!! It stays for like 2-3 days then it gets back the normal one! It s been like 5 months or something, before if i even masturbated 4 times a day, nothing would happen! What can I do and why is it only me? Thanks.
Asked On : Wed, 25 Apr 2012
Answers:  2 Views:  835
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Urologist 's  Response
Hi

There is no scientific explanation for the relationship. So in my view its purely coincidental.

So Nothing to worry about.

Dr G Srinivasan
Answered: Wed, 25 Apr 2012
I find this answer helpful
Oncologist Dr. Jawahar Ticku's  Response
Why you need to do masturbation. Stop it. When you feel the urge of it divert your attention. Have psychologists counselling to shun the habit. By not getting involved in this act you will conserve your energy and convert it into " ojus" . You will be a strong iron man and wll have mor masculine powers.
Answered: Wed, 25 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor